# SDR AALA20140204006

- Difficulty date: January 6, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 67,830 hours, 35,372 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RT HAND WING LOWER STRINGER 1 LT, 4TH FASTENER OTBD OF STATION XRS 164.000.  ACCOMPLISHED SPLICE REPAIR IAW EA MD80-57-033487 & DRAWING SR09570100.
